# SDR YENA2025052700541

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 76,513 hours, 27,542 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#8449. SDQ-FLL. 'SMELL OF FUMES DURING DESCENT TURNED PACK 1 OFF AND SMELL DISAPPEARED WITH APU RUNNING STILL PACK 1 CAUSING ON GROUND AFTER SITTING ON GROUND SMELL CAME WITH PACK 2 ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
